# SDR DALA2024052105377

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #1 AT AFT CARGO DOOR. SUMMARY OF NRC 00575: BEAM #1 AT AFT CARGO DOOR WAS REPAIRED PER ER/A 617654-14 REV ORIGINAL. ASSOCIATED ER/A 14-617654 ADDED FOR AC 9560. (LP #0351759)
